English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The index of a transverse Dirac-type operator: the case of abelian Molino sheaf

MPS-Authors
/persons/resource/persons235344

Gorokhovsky,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235727

Lott,  John
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Gorokhovsky_the index_oa_2013.pdf
(Any fulltext), 356KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gorokhovsky, A., & Lott, J. (2013). The index of a transverse Dirac-type operator: the case of abelian Molino sheaf. Journal für die Reine und Angewandte Mathematik, 678, 125-162. doi:10.1515/crelle.2012.020.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C40-5
Abstract
There is no abstract available